# SDR SWAA2025102423042

- Difficulty date: September 29, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 69,326 hours, 41,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED LOWER FWD KICKPLATE CRACKED NEAR FASTENER HOLE.   REMOVED AND REPLACED SCUFF PLATE FED LOWER FWD IAW AMM 53-11-01-000/420-801.
